# SDR SWAA2023091399035

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 64,132 hours, 38,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 BULLNOSE EMERGENCY LIGHT AND OVERWING EMERGENCY LIGHT INOP<[01] PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW 33-51-00.OPS CHECK GOOD.
